MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT; GELSOFT CARDIOVASCULAR PATCH

VASCUTEK LTD GELSOFT; GELSOFT CARDIOVASCULAR PATCH
Model Number 960701
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).As no patch will be returned for further investigation as it remains implanted vascutek ltd now considers this complaint closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Event was reported from panther study as bleeding / blood loss - bleeding in the recovery ward - compression was applied and no lmwh (low molecular weight heparin) administered post operatively on day 1.The site also indicated that there was some mild patch leakage, at the anastomotic site which they managed with protamin administration and manual compression.It was also indicated that there was some suture hole bleeding - patient under dual antiplatelet and after endarterectomy groin.

Brand Name
GELSOFT
Common Device Name
GELSOFT CARDIOVASCULAR PATCH
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEKLTD
newmains avenue
inchinnan business park
renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key12874576
Report Number9612515-2021-00026
Device Sequence Number4780487
Product Code DXZ
UDI-Device Identifier05037881010656
UDI-Public05037881010656
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K200955
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number960701
Device Catalogue Number960701-G
Device Lot Number18061972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown